# SDR QXEA2021040200172

- Difficulty date: April 2, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 11,076 hours, 6,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Missing
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS FLOOR STRIP LIGHTING MISSING. FROM RIGHT HAND SIDE. REMOVED FROM SERVICE. R AND R PHOTOLUMINESCENT IN FRONT OF ROWS 1CD. IN REF WITH E175 AMM TASK 33-50-21-000-801/33-50-21-400-801. AIRCRAFT RETURNED TO SERVICE.
